# SDR ASAA0843265

- Difficulty date: July 10, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Condition: Dented
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER DENTED ON THE TOP SIDE IB END CENTER OF PANEL PREPPED DAMAGED AREA FABBED DOUBLER & BONDED REPAIR IAW SRM 51 70 10 PG 257.
